Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 907951, 5 pages
http://dx.doi.org/10.1155/2012/907951
Review Article

Quasi-Contractive Mappings in Modular Metric Spaces

1Department of Mathematics Education and RINS, Gyeongsang National University, jinju 660-701, Republic of Korea
2Department of Mathematics, Science and Research Branch, Islamic Azad University, Tehran, Iran
3Department of Mathematics and Computer Sciences, Sabzevar Tarbiat Moallem University, Sabzevar, Iran

Received 6 October 2011; Accepted 30 November 2011

Academic Editor: Rudong Chen

Copyright © 2012 Yeol J. E. Cho et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [6 citations]

The following is the list of published articles that have cited the current article.

  • Parin Chaipunya, Yeol Je Cho, and Poom Kumam, “Geraghty-type theorems in modular metric spaces with an application to partial differential equation,” Advances In Difference Equations, 2012. View at Publisher · View at Google Scholar
  • Poom Kumam, and Parin Chaipunya, “Topological aspects of circular metric spaces and some observations on the KKM property towards quasi-equilibrium problems,” Journal Of Inequalities And Applications, 2013. View at Publisher · View at Google Scholar
  • Poom Kumam, Yeol Je Cho, and Parin Chaipunya, “On Circular Metric Spaces and Common Fixed Points for an Infinite Family of Set-Valued Operators,” Vietnam Journal of Mathematics, vol. 42, no. 2, pp. 205–218, 2014. View at Publisher · View at Google Scholar
  • Hossein Rahimpoor, Ali Ebadian, Madjid Eshaghi Gordji, and Ali Zohri, “Common fixed point theorems in modular metric spaces,” International Journal of Pure and Applied Mathematics, vol. 99, no. 3, pp. 373–383, 2015. View at Publisher · View at Google Scholar
  • Juan Martínez-Moreno, Wutiphol Sintunavarat, and Poom Kumam, “Banach’s Contraction Principle for Nonlinear Contraction Mappings in Modular Metric Spaces,” Bulletin of the Malaysian Mathematical Sciences Society, 2016. View at Publisher · View at Google Scholar
  • Renu Chugh, and Naresh Kumar, “Some integral type weakly compatible contraction in modular metric spaces,” International Journal of Pure and Applied Mathematics, vol. 113, no. 1, pp. 23–34, 2017. View at Publisher · View at Google Scholar